# SDR 2008FA0000405

- Difficulty date: June 16, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N227BH
- Make and model: Cessna 172S
- Aircraft serial: 172S10662
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Out Of Position
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2 (100 HR) CHECK THE MAGNETO TIMING AND FOUND THE RT MAGNETO ADVANCED TO APPROXIMATELY 27 DEGREES.  MFG SPECS CALL FOR 25 DEGREES.  LAST CHECK AT 90 HOURS PRIOR, FOUND TO BE OK.  SUSPECT MAGNETO DRIFTING IS OCCURING.  THE MAGNETOS DRIFTING TO THE ADVANCED POSITION TO THE ENGINE TIMING HAS BEEN AN ONGOING ISSUE WITH ENGINE AND MAGNETOS.  SB SB2-08 DOES NOT ADDRESS AN ADVANCED CONDITION OF THE MAGNETOS, AS IN THIS CASE.  (K)
